Zhen-Qing Chen
Title
Cited by
Cited by
Year
Heat kernel estimates for stable-like processes on d-sets
ZQ Chen, T Kumagai
Stochastic Processes and their applications 108 (1), 27-62, 2003
3802003
Symmetric Markov processes, time change, and boundary theory (LMS-35)
ZQ Chen, M Fukushima
Princeton University Press, 2012
3262012
Censored stable processes
K Bogdan, K Burdzy, ZQ Chen
Probability theory and related fields 127 (1), 89-152, 2003
2712003
Heat kernel estimates for jump processes of mixed types on metric measure spaces
ZQ Chen, T Kumagai
Probability theory and related fields 140 (1-2), 277-317, 2008
2552008
Estimates on Green functions and Poisson kernels for symmetric stable processes
ZQ Chen, R Song
Mathematische Annalen 312 (3), 465-501, 1998
2301998
Non-local Dirichlet forms and symmetric jump processes
M Barlow, R Bass, ZQ Chen, M Kassmann
Transactions of the American Mathematical Society 361 (4), 1963-1999, 2009
2232009
Heat kernel estimates for Dirichlet fractional Laplacian
ZQ Chen, P Kim, R Song
J. Euro. Math. Soc. 12, 1307-1329., 2009
1942009
Stochastic differential equations driven by stable processes for which pathwise uniqueness fails
RF Bass, K Burdzy, ZQ Chen
Stochastic processes and their applications 111 (1), 1-15, 2004
1612004
Gaugeability and conditional gaugeability
ZQ Chen
Transactions of the American Mathematical Society 354 (11), 4639-4679, 2002
1262002
Two-sided eigenvalue estimates for subordinate processes in domains
ZQ Chen, R Song
Journal of Functional Analysis 226 (1), 90-113, 2005
1212005
Global heat kernel estimates for symmetric jump processes
ZQ Chen, P Kim, T Kumagai
Transactions of the American Mathematical Society 363 (9), 5021-5055, 2011
1142011
Space–time fractional diffusion on bounded domains
ZQ Chen, MM Meerschaert, E Nane
Journal of Mathematical Analysis and Applications 393 (2), 479-488, 2012
1132012
Intrinsic ultracontractivity and conditional gauge for symmetric stable processes
ZQ Chen, R Song
Journal of functional analysis 150 (1), 204-239, 1997
1081997
Weighted Poincaré inequality and heat kernel estimates for finite range jump processes
ZQ Chen, P Kim, T Kumagai
Mathematische Annalen 342 (4), 833-883, 2008
902008
Heat kernels and analyticity of non-symmetric jump diffusion semigroups
ZQ Chen, X Zhang
Probability Theory and Related Fields 165 (1-2), 267-312, 2016
852016
On reflecting diffusion processes and Skorokhod decompositions
ZQ Chen
Probability theory and related fields 94 (3), 281-315, 1993
831993
Systems of equations driven by stable processes
RF Bass, ZQ Chen
Probability theory and related fields 134 (2), 175-214, 2006
822006
Quasi-homeomorphisms of Dirichlet forms
ZQ Chen, ZM Ma, M Röckner
Nagoya Mathematical Journal 136, 1-15, 1994
791994
Brownian motion with singular drift
RF Bass, ZQ Chen
The Annals of Probability 31 (2), 791-817, 2003
782003
The heat equation and reflected Brownian motion in time-dependent domains
K Burdzy, ZQ Chen, J Sylvester
The Annals of Probability 32 (1B), 775-804, 2004
772004
The system can't perform the operation now. Try again later.
Articles 1–20